Model Reduction via Time-Interval Balanced Stochastic Truncation for Linear Time Invariant Systems

Research output: Contribution to journalJournal articleResearchpeer-review

Original languageEnglish
JournalInternational Journal of Systems Science
Volume44
Issue number3
Pages (from-to)493-501
ISSN0020-7721
DOIs
Publication statusPublished - 2013
Externally publishedYes

Cite this

@article{4327bb16c8114e518b082c2c582de7c5,
title = "Model Reduction via Time-Interval Balanced Stochastic Truncation for Linear Time Invariant Systems",
author = "Maryamsadat Tahavori and Shaker, {Hamid Reza}",
year = "2013",
doi = "10.1080/00207721.2011.604741",
language = "English",
volume = "44",
pages = "493--501",
journal = "International Journal of Systems Science",
issn = "0020-7721",
publisher = "Taylor & Francis",
number = "3",

}

Model Reduction via Time-Interval Balanced Stochastic Truncation for Linear Time Invariant Systems. / Tahavori, Maryamsadat; Shaker, Hamid Reza.

In: International Journal of Systems Science, Vol. 44, No. 3, 2013, p. 493-501.

Research output: Contribution to journalJournal articleResearchpeer-review

TY - JOUR

T1 - Model Reduction via Time-Interval Balanced Stochastic Truncation for Linear Time Invariant Systems

AU - Tahavori, Maryamsadat

AU - Shaker, Hamid Reza

PY - 2013

Y1 - 2013

U2 - 10.1080/00207721.2011.604741

DO - 10.1080/00207721.2011.604741

M3 - Journal article

VL - 44

SP - 493

EP - 501

JO - International Journal of Systems Science

JF - International Journal of Systems Science

SN - 0020-7721

IS - 3

ER -